Translator Disclaimer
December 1998 Bayesian bootstrap credible sets for multidimensional mean functional
Nidhan Choudhuri
Ann. Statist. 26(6): 2104-2127 (December 1998). DOI: 10.1214/aos/1024691463

Abstract

This paper shows that the Bayesian bootstrap (BB) distribution of a multidimensional mean functional based on i.i.d. observations has a strongly unimodal Lebesgue density provided the convex hull of the data has a nonempty interior. This result is then used to construct the finite sample BB credible sets. The influence of an outlier on these credible sets is studied in detail and a comparison is made with the empirical likelihood ratio confidence sets in this context.

Citation

Download Citation

Nidhan Choudhuri. "Bayesian bootstrap credible sets for multidimensional mean functional." Ann. Statist. 26 (6) 2104 - 2127, December 1998. https://doi.org/10.1214/aos/1024691463

Information

Published: December 1998
First available in Project Euclid: 21 June 2002

zbMATH: 0933.62035
MathSciNet: MR1700223
Digital Object Identifier: 10.1214/aos/1024691463

Subjects:
Primary: 62G09, 62G15

Rights: Copyright © 1998 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.26 • No. 6 • December 1998
Back to Top